# SDR CALA2025111011085

- Difficulty date: October 27, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Bracket
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FOUR BRACKETS AT APU DOOR UNDER INSULATION BLANKET.   REMOVED AND REPLACED FOUR BRACKETS ON APU DOOR UNDER INSULATION BLANKET IAW SRM 51-40-02-0G-0.
